# SDR UALA2012080904320

- Difficulty date: August 8, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT NOSE SKIN CRACKED APPROX 23 INCHES FROM OTBD EDGE AND 6 FT FROM TOP WEDGE.  INSTALLED PERMANENT REPAIR DOUBLER.
